PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2015
Article Title
Remarks on the Regularity Criterion of the Navier-Stokes Equations with Nonlinear Damping
List of Authors
  • Weihua Wang
Article ID
310934
Article Type
Research Article
No. of Pages
5 Pages
Corresponding Author
Guopeng Zhou
Additional Authors

Invoice Details

Invoice Issue Date
6 February 2023
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$